Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Kernels in lattice-ordered groups


Authors: Richard D. Byrd and Justin T. Lloyd
Journal: Proc. Amer. Math. Soc. 57 (1976), 16-18
MSC: Primary 06A55
DOI: https://doi.org/10.1090/S0002-9939-1976-0406900-7
MathSciNet review: 0406900
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a lattice-ordered group has a largest representaba convex $ l$-subgroup and a largest normal valued convex $ l$-subgroup. Other kernels are discussed.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 06A55

Retrieve articles in all journals with MSC: 06A55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0406900-7
Keywords: Hyperarchimedean kernel, archimedean kernel, representable kernel, normal valued kernel, ideal radical, distributive radical, radical
Article copyright: © Copyright 1976 American Mathematical Society

American Mathematical Society